Thankyou so much for your words of encouragement !! Stupid specialist took me off cold turkey over four months ago and been ill since it is getting better but palps and nausea and waking up eary are still there. I know they will end but they do frighten me but I will have faith. you give me hope how long were you ill / I suppose it depends on the length of time you were on them and coming off cold turkey has been my worst nightmare. Going to a private Dr tomorrow so will ask for some melatonin to help me sleep also wondering what SAMe is ?? Have you got any other tips on things that may help ? You sound like a really nice person so would like to keep in touch. I am now on dolsulipin 75 mg's which is a tricyclic.
Love lorraine x
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.